Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Red spots all over/ on Combivir/Viramune
Sep 12, 2006

I am a 40 year old male from Athens, Greece. I have been diagnosed HIV positive about 4 years ago. I take medication which consists of Viramune and Combivir. Lately I have experienced allergy attacks like red spots all over the body, particularly around the leg and hand areas. Unfortunately I have not spotted out what is causing me such allergies whether they come from food or elsewhere. In fact i am vegeterian. Any suggestions about what I should do or eat? Do I need to take any measures concerning my diet? Other than that I feel great. Thank you in advance for your help. I am looking forward to your answers.

Response from Dr. Conway

Rashes of any type are often seen with Viramune therapy, so it may be your medications. Such rashes often occur early in treatment, and then resolve. However, the less severe rashes (such as you describe) may occur later on. All of this being said, I would also wonder whether a contact allergy or even a fungal infection may be affecting you here, so I would recommend you discuss this with a specialist before making any decisions. I very much doubt whether a food allergy is involved. In any case, I would think that one or other of these suggestions will lead to a solution to your problem. Good luck and keep in touch if the problem continues.



Previous
Statement about a question
Next
Traveling with Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement